Alert archive / Indiana / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 78, NWS Indianapolis, IN

June 13, 2010Hancock County, Madison County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 13, 2010, 7:52 PM EDT for Hancock County, Madison County, Indiana. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2010, 7:52 PM EDT (23:52 UTC)
Expired
Jun 13, 2010, 8:30 PM EDT
In force
38 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Hancock County, IN, Madison County, IN

The radar

The Indianapolis radar (KIND), 55 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 8:02 PM EDTTSTM WND GST 62Mccordsville, INNEAR 96TH STREET AND OLIO ROAD
Jun 13, 8:20 PM EDTTSTM WND DMGIngalls, INTREES DOWN ON ROADWAYS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.9 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2010-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 134 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2010-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
134 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
614 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

990 
WUUS53 KIND 132352
SVRIND
INC059-095-140030-
/O.NEW.KIND.SV.W.0078.100613T2352Z-100614T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
752 PM EDT SUN JUN 13 2010

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HANCOCK COUNTY IN CENTRAL INDIANA...
  SOUTHERN MADISON COUNTY IN CENTRAL INDIANA...

* UNTIL 830 PM EDT

* AT 749 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES SOUTH OF TIPTON TO FISHERS TO
  INDIANAPOLIS...AND MOVING EAST AT 40 MPH.

  AT 735 PM EDT...75 MPH WINDS WERE REPORTED IN SHERIDAN WITH THESE  
  STORMS.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  LAPEL...FORTVILLE AND CUMBERLAND AROUND 800 PM EDT...
  FRANKTON...SPRING LAKE...NEW PALESTINE AND INGALLS AROUND 805 PM
  EDT...
  RIVER FOREST...PENDLETON...GREENFIELD AND EDGEWOOD AROUND 810 PM
  EDT...
  WOODLAWN HEIGHTS...COUNTRY CLUB HEIGHTS AND ANDERSON AROUND 815 PM
  EDT...
  CHESTERFIELD AROUND 820 PM EDT...

THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 14 AND 30.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 94 AND 112.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4023 8558 3988 8558 3987 8560 3979 8560
      3979 8564 3970 8565 3970 8597 3993 8595
      3994 8587 4020 8587 4023 8585
TIME...MOT...LOC 2352Z 286DEG 35KT 4019 8597 3992 8593
          3975 8608
WIND...HAIL 70MPH <.75IN

$$

NIELD
3 follow-up statements
418 
WWUS53 KIND 140005
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
805 PM EDT SUN JUN 13 2010

INC059-095-140030-
/O.CON.KIND.SV.W.0078.000000T0000Z-100614T0030Z/
HANCOCK-MADISON-
805 PM EDT SUN JUN 13 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HANCOCK AND
SOUTHERN MADISON COUNTIES UNTIL 830 PM EDT...

AT 803 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTH OF ELWOOD TO 7 MILES NORTH OF GREENFIELD
TO 7 MILES EAST OF BEECH GROVE...MOVING EAST AT 40 MPH.

IN ADDITION...AT 800 PM EDT...A 62 MPH WIND GUST WAS REPORTED IN 
MCCORDSVILLE WITH THESE STORMS.

SEVERE THUNDERSTORMS WILL BE NEAR...
  RIVER FOREST...PENDLETON...GREENFIELD AND EDGEWOOD AROUND 810 PM
  EDT...
  WOODLAWN HEIGHTS...COUNTRY CLUB HEIGHTS AND ANDERSON AROUND 815 PM
  EDT...
  CHESTERFIELD...WILKINSON AND MARKLEVILLE AROUND 820 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR DAMAGING WINDS IF YOU ARE IN THE PATH OF 
THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY 
INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4023 8558 3988 8558 3987 8560 3979 8560
      3979 8564 3970 8565 3970 8597 3993 8595
      3994 8587 4020 8587 4023 8585
TIME...MOT...LOC 0005Z 286DEG 35KT 4015 8581 3988 8577
          3972 8592
WIND...HAIL 70MPH <.75IN

$$

NIELD
465 
WWUS53 KIND 140014
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
814 PM EDT SUN JUN 13 2010

INC059-095-140030-
/O.CON.KIND.SV.W.0078.000000T0000Z-100614T0030Z/
HANCOCK-MADISON-
814 PM EDT SUN JUN 13 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HANCOCK AND
SOUTHERN MADISON COUNTIES UNTIL 830 PM EDT...

AT 813 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ANDERSON TO 7 MILES
NORTHEAST OF GREENFIELD TO 7 MILES SOUTHWEST OF GREENFIELD...MOVING
EAST AT 40 MPH.

IN ADDITION...AT 800 PM EDT...A 62 MPH WIND GUST WAS REPORTED IN 
MCCORDSVILLE WITH THESE STORMS.

SEVERE THUNDERSTORMS WILL BE NEAR...
  CHESTERFIELD...WILKINSON AND MARKLEVILLE AROUND 820 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4023 8558 3988 8558 3987 8560 3979 8560
      3979 8564 3970 8565 3970 8597 3993 8595
      3994 8587 4020 8587 4023 8585
TIME...MOT...LOC 0014Z 286DEG 35KT 4013 8570 3986 8566
          3970 8581
WIND...HAIL 70MPH <.75IN

$$

NIELD
328 
WWUS53 KIND 140026
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
826 PM EDT SUN JUN 13 2010

INC059-095-140036-
/O.EXP.KIND.SV.W.0078.000000T0000Z-100614T0030Z/
HANCOCK-MADISON-
826 PM EDT SUN JUN 13 2010

...THE SEVERE THUNDERSTORM WARNING FOR HANCOCK AND SOUTHERN MADISON 
COUNTIES WILL EXPIRE AT 830 PM EDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.  HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.

LAT...LON 4023 8558 3988 8558 3987 8560 3979 8560
      3979 8564 3970 8565 3970 8597 3993 8595
      3994 8587 4020 8587 4023 8585
TIME...MOT...LOC 0026Z 286DEG 35KT 4010 8555 3983 8551
          3967 8566

$$

NIELD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 7:05 PM EDT, 47 minutes earlier.

Area forecast discussion, Jun 13, 7:05 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
705 PM EDT SUN JUN 13 2010

.UPDATE...
AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...WEAK HIGH PRESSURE WAS IN PLACE FROM THE GREAT LAKES
ACROSS INDIANA TO THE DEEP SOUTH EARLY THIS AFTERNOON. A WEAK
TROUGH OF LOW PRESSURE WAS FOUND ACROSS EASTERN KANSAS...NORTHERN
MISSOURI AND NOSED INTO WESTERN ILLINOIS. A LINE OF THUNDERSTORMS
WAS FOUND ACROSS EASTERN IOWA AND WESTERN ILLINOIS PUSHING
NORTHEAST. SURFACE FLOW ACROSS CENTRAL INDIANA WAS LIGHT AND
VARIABLE...ALTHOUGH HINTS OF A LINGERING BOUNDARY WERE FOUND
ACROSS THE FAR SOUTHERN PARTS OF CENTRAL INDIANA. DEW POINT
TEMPERATURE REMAINED VERY MOIST AND UNCOMFORTABLE...AROUND 70.

&&

.NEAR TERM.../TONIGHT/.

H8 ANALYSIS EARLY THIS MORNING SHOWS WEAK RIDGING IN PLACE ACROSS
INDIANA AND ONGOING CONVECTION TO OUR WEST APPEARS TO BE RIDING THE
RIDGE TO THE NORTH. THUS THE PROTECTIVE RIDGE SHOULD KEEP THUNDER
CHANCES MAINLY CONTAINED TO THE NORTHERN PARTS OF THE FORECAST
AREA THIS EVENING. AN ISOLATED DIURNAL TSRA CANNOT BE RULED OUT
ACROSS THE SOUTH. THUS WILL TAPER POPS FROM HIGHEST ACROSS THE
NORTH TO LOWEST ACROSS THE SOUTHERN PARTS OF THE FORECAST AREA.

PROTECTIVE RIDGE BEGINS TO MOVE EAST OVERNIGHT AND OVERNIGHT TSRA
DEVELOPMENT IS EXPECTED ACROSS THE MID MISSISSIPPI RIVER VALLEY
AND THICKNESS PROPAGATION INDICATES MOVEMENT TO CENTRAL INDIANA.
THUS WILL NEED TO INCLUDE MORE CHANCES FOR THUNDERSTORMS OVERNIGHT.

GIVEN THE VERY WARM AND HUMID AIR MASS IN PLACE AND LITTLE CHANGE
IN AIR MASS WILL KEEP LOW TEMPS NEAR EXPECTED DEW POINTS AROUND
70...WHICH MAVMOS HANDLES QUITE WELL.

&&

.SHORT TERM.../MONDAY THROUGH TUESDAY NIGHT/.

ACTIVE WEATHER PATTERN TO PERSIST DURING THE EARLY PART OF THE WORKWEEK.
WEAK SURFACE LOW AND ASSOCIATED UPPER WAVE IS EXPECTED TO PUSH
ACROSS CENTRAL INDIANA DURING THE AFTERNOON AND EARLY EVENING
HOURS ON MONDAY. PLENTIFUL MOISTURE IS AVAILABLE. FORECAST
SOUNDINGS FOR MONDAY SHOW CAPE NEAR 1.5-2K J/KG AND LI/S OF -4 TO
-5. H7 TEMPS APPEAR TO FALL BELOW 10C...AND THE MID LEVEL CAP
APPEARS DETERIORATED. THUS TSRA APPEAR LIKELY ON MONDAY. SEVERE
THREAT REMAINS ON MONDAY...WITH MAIN THREAT BEING DAMAGING WINDS.
HEAVY RAIN WILL ALSO BE POSSIBLE..ESPECIALLY AS PWATS ARE AGAIN
NEAR 2 INCHES. THIS COULD RESULT IN FLASH FLOODING IN SPOTS THAT
HAVE ALREADY SEEN HEAVY RAINS OVER THE PAST COUPLE OF DAYS.

DUE TO VARIABLE CLOUDINESS AND PERIODS OF SUN WILL STICK CLOSE TO
MAVMOS HIGHS AS THEY APPEAR PRETTY REASONABLE. ANY AREAS THAT DO
SEE SUN WILL SURELY SHOOT WARMER QUICKLY...WHILE AREAS THAT REMAIN
MOSTLY CLOUDS MAY NOT REACH MAVMOS HIGHS.

NAM EJECTS A UPPER WAVE ACROSS THE AREA AND APPEARS TO BE QUITE
OVERAGGRESSIVE...SUGGESTING OVER 2 INCHES OF RAIN AT IND. ALTHOUGH
HEAVY RAIN APPEARS POSSIBLE THIS APPEARS RATHER OVERDONE AND LOOKS
LIKE CONVECTIVE FEEDBACK. THIS BEING SAID...THE GFS AGREES A WAVE
WILL CONE ACROSS INDIANA ON MONDAY EVENING AS A WEAK LLJ STREAMS
ACROSS THE MIDDLE MISSISSIPPI VALLEY TOWARD CENTRAL INDIANA. THUS
AGAIN MORE TSRA LOOK LIKELY ON MONDAY NIGHT INTO EARLY TUESDAY.
AGAIN WITH WITH THE VERY HUMID AIR MASS IN PLACE...LOW
TEMPERATURES NEAR THE EXPECTED DEW POINTS AROUND 70 WILL BE THE
WAY TO GO.

THE WARM AND MOIST AIR MASS WILL REMAIN IN PLACE ON
TUESDAY. FORECAST SOUNDINGS AGAIN SHOW BOUNTIFUL CAPE OVER 2500
J/KG AND AGAIN LI/S NEAR -5 TO -6. UPPER SUPPORT SHOWS A RIDGE
EXITING TO OUR EAST AND ANOTHER SHORT WAVE APPROACHING FROM THE
CENTRAL PLAINS. HOWEVER CONFIDENCE IN TIMING OF THE WAVES AT THIS
POINT IS DETERIORATING. THUS WILL NEED TO CONTINUE LIKELY POPS ON
TUESDAY WITH HIGH TEMPS IN THE UPPER 80S.

YET ANOTHER WAVE WAVE PUSHES ACROSS THE REGION ON TUESDAY NIGHT.
WILL NEED TO CONTINUE CHANCE POPS AND WARM LOW TEMPERATURES AGAIN
AS THE PERSISTENT PATTERN REMAINS.

&&

.LONG TERM.../WEDNESDAY THROUGH SUNDAY/.

AN ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH MUCH OF THE END OF
THE WORKWEEK AND INTO NEXT WEEKEND. ECMWF AND GFS CONTINUE TO SUGGEST A
VERY WARM AND HUMID AIR MASS ACROSS THE OHIO VALLEY. GIVEN THE
CONTINUE QUICK FLOW ALOFT CONFIDENCE IN RUN TO RUN CONSISTENCY IS
LOW. AS THINGS APPEAR NOW...A WEAK COOL FRONT IS EXPECTED TO PUSH
ACROSS THE AREA WEDNESDAY MORNING AND ALLOW AN UPPER RIDGE TO
BUILD ACROSS THE AREA THROUGH THURSDAY. HOWEVER GIVEN THE VERY
WARM AND MOIST AIR MASS...DIURNAL CONVECTIVE ACTIVITY CANNOT BE
RULED OUT ON THURSDAY.

ECMWF THEN HINTS AT A COUPLE OF QUICK WAVES PUSHING ACROSS THE
OHIO VALLEY AS THE RIDGE WEAKENS ON FRIDAY AND SATURDAY.
AGAIN...CONFIDENCE IN TIMING IS LOW BUT CHANCE POPS FOR THUNDER
SEEMS VERY REASONABLE GIVEN THE WARM AND MOIST AIR MASS IN PLACE.

SIMILAR TO WEDNESDAY...ANOTHER COOL FRONT IS QUICKLY EXITING THE
AREA ON SUNDAY MORNING...BUT AGAIN DUE TO TIMING AND CONFIDENCE
UNCERTAINTY...DIURNAL CONVECTIVE ACTIVITY CANNOT BE RULED OUT.

&&

.AVIATION.../DISCUSSION FOR 140024Z TAFS/...
COMPLEX OF THUNDERSTORMS FROM WESTERN INDIANA TO EASTERN MISSOURI
WILL MOVE ACROSS CENTRAL INDIANA TAF SITES THIS EVENING.  AS A
RESULT SHOWERS AND THUNDERSTORMS WILL BE THE RULE...ESPECIALLY NEAR
THE I70 CORRIDOR.  RADAR LOOPS INDICATE AFTER FIRST BAND MOVES
THROUGH OTHER THUNDERSTORMS MAY PASS SOUTH OF KLAF.

THESE THUNDERSTORMS WILL PROBABLY DIMINISH TOWARDS MIDNIGHT AND
ALTHOUGH THUNDERSTORMS ARE NOT OUT OF THE PICTURE...CHANCES SHOULD
BE LOW ENOUGH TO JUST GO CB IN TAFS LATE TONIGHT AND MONDAY MORNING.

AS UPPER LEVEL WILL MOVE ACROSS CENTRAL INDIANA INDIANA MONDAY
AFTERNOON AND WITH A COLD FRONT APPROACHING FROM THE NORTH.
NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN MONDAY
AFTERNOON AND EVENING.  BETWEEN THESE TWO PERIOD OF THUNDERSTORMS
TAFS SHOULD BE MOSTLY VFR WITH CEILINGS FROM 35 HND TO 5 THOUSAND
FEET.

AFTER THUNDERSTORMS MOVE THROUGH THIS EVENING...WINDS WILL BE LIGHT
REST OF THE NIGHT AND FROM THE SOUTHWEST AROUND 10 KNOTS ON MONDAY.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...PUMA
NEAR TERM...PUMA
SHORT TERM...PUMA
LONG TERM...PUMA
AVIATION...JH
Hazardous weather outlook, Jun 13, 3:03 PM EDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
303 PM EDT SUN JUN 13 2010

INZ021-030-031-036>042-045>049-052>057-062>065-070>072-141915-
CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-
DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-
MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-
LAWRENCE-JACKSON-JENNINGS-
303 PM EDT SUN JUN 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TONIGHT.
THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE
HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO
BE A THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS ENTIRE PERIOD. THERE
IS A SLIGHT RISK OF SEVERE STORMS ON MONDAY THROUGH TUESDAY NIGHT. THE
MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE
HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO
BE A THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH TUESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ028-029-035-043-044-051-141915-
WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-
303 PM EDT SUN JUN 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

FLOOD WARNINGS AND FLOOD ADVISORIES ARE IN EFFECT FOR THE WABASH
RIVER. SEE THE LATEST RIVER STATEMENTS FOR DETAILS.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT
THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE
HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO
BE A THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS ENTIRE PERIOD. THERE
IS A SLIGHT RISK OF SEVERE STORMS ON MONDAY THROUGH TUESDAY NIGHT. THE
MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE
HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO
BE A THREAT.

LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER UNTIL AT
LEAST SUNDAY. ADDITIONAL RAINFALL FROM THUNDERSTORMS DURING THE
NEXT SEVERAL DAYS COULD PROLONG OR EXACERBATE THE HIGH WATER
SITUATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH TUESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ060-067-141915-
SULLIVAN-KNOX-
303 PM EDT SUN JUN 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

FLOOD WARNINGS AND FLOOD ADVISORIES ARE IN EFFECT FOR THE WABASH
RIVER. SEE THE LATEST RIVER STATEMENTS FOR DETAILS.

SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE
TONIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY
DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH
FLOODING WILL ALSO BE A THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS ENTIRE PERIOD. THERE
IS A SLIGHT RISK OF SEVERE STORMS ON MONDAY THROUGH TUESDAY NIGHT. THE
MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE
HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO
BE A THREAT.

LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER UNTIL AT
LEAST SUNDAY. ADDITIONAL RAINFALL FROM THUNDERSTORMS DURING THE
NEXT SEVERAL DAYS COULD PROLONG OR EXACERBATE THE HIGH WATER
SITUATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH TUESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ061-068-069-141915-
GREENE-DAVIESS-MARTIN-
303 PM EDT SUN JUN 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TONIGHT.
THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE
HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO
BE A THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS ENTIRE PERIOD. THERE
IS A SLIGHT RISK OF SEVERE STORMS ON MONDAY THROUGH TUESDAY NIGHT. THE
MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE
HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO
BE A THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH TUESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

PUMA

In the hours before

Local storm report, Jun 13, 7:21 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
721 PM EDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     TSTM WND GST     LEBANON                 40.05N 86.47W
06/13/2010  M53 MPH          BOONE              IN   TRAINED SPOTTER

&&

HEROLD
Local storm report, Jun 13, 7:23 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
723 PM EDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     HAIL             1 S TERRE HAUTE         39.46N 87.38W
06/13/2010  U0.25 INCH       VIGO               IN   AMATEUR RADIO

&&

HEROLD
Local storm report, Jun 13, 7:26 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
726 PM EDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     TSTM WND GST     N DANVILLE              39.76N 86.52W
06/13/2010  M60 MPH          HENDRICKS          IN   AMATEUR RADIO

&&

HEROLD
Local storm report, Jun 13, 7:34 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
734 PM EDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     TSTM WND GST     SHERIDAN                40.13N 86.22W
06/13/2010  M67 MPH          HAMILTON           IN   LAW ENFORCEMENT

            67 MPH WIND GUST MEASURED IN SHERIDAN.

&&

NIELD
Local storm report, Jun 13, 7:40 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
740 PM EDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     TSTM WND GST     NW CARMEL               39.97N 86.11W
06/13/2010  U60 MPH          HAMILTON           IN   TRAINED SPOTTER

&&

NIELD
Local storm report, Jun 13, 7:43 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
743 PM EDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND GST     SHERIDAN                40.13N 86.22W
06/13/2010  M75 MPH          HAMILTON           IN   AMATEUR RADIO

            OBTAINED FROM DAVIS WEATHER INSTRUMENTS METER

&&

HEROLD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:10 PM EDTSevere Thunderstorm WarningINDHancock, Hendricks, Johnson, Marion, Morgan, Shelby30 min
Jun 12, 8:15 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Johnson, Monroe, Morgan60 min
Jun 12, 8:24 PM EDTTornado WarningINDJohnson, Morgan21 min
Jun 12, 8:30 PM EDTTornado WarningINDJohnson, Morgan35 min
Jun 12, 9:01 PM EDTSevere Thunderstorm WarningINDHancock, Johnson, Marion, Rush, Shelby44 min
Jun 12, 9:10 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Johnson, Shelby40 min
Jun 12, 9:19 PM EDTAreal Flood AdvisoryINDJohnson3 hr
Jun 12, 9:19 PM EDTSevere Thunderstorm WarningINDJackson, Jennings41 min
Jun 12, 9:24 PM EDTSevere Thunderstorm WarningINDDecatur, Henry, Jennings, Rush51 min
Jun 12, 9:57 PM EDTSevere Thunderstorm WarningINDJackson, Jennings16 min
Jun 12, 10:20 PM EDTAreal Flood WarningINDDecatur, Jennings, Rush4 hr
Jun 13, 1:28 AM EDTRiver Flood WarningINDShelby20 hr
Jun 13, 7:35 AM EDTRiver Flood WarningINDParke, Vermillion, Vigo18 days
Jun 13, 11:48 AM EDTRiver Flood WarningINDSullivan, Vigo18 days
Jun 13, 11:48 AM EDTRiver Flood WarningINDKnox, Sullivan22 days
Jun 13, 11:48 AM EDTRiver Flood WarningINDKnox, Sullivan22 days
Jun 13, 5:43 PM EDTSevere Thunderstorm WarningINDClay, Vigo62 min
Jun 13, 5:55 PM EDTSevere Thunderstorm WarningINDFountain, Tippecanoe, Warren50 min
Jun 13, 6:32 PM EDTSevere Thunderstorm WarningINDMontgomery, Putnam43 min
Jun 13, 6:44 PM EDTSevere Thunderstorm WarningINDClay, Owen, Putnam25 min
Jun 13, 6:56 PM EDTSevere Thunderstorm WarningINDBoone, Clinton49 min
Jun 13, 7:05 PM EDTSevere Thunderstorm WarningINDHendricks40 min
Jun 13, 7:30 PM EDTSevere Thunderstorm WarningINDHamilton, Marion45 min
Jun 13, 7:37 PM EDTAreal Flood AdvisoryINDClay, Greene, Owen, Sullivan, Vigo3 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.